Skip to main content

The Skitovich-Darmois equation in the classes of continuous and measurable functions

This is a preview of subscription content, access via your institution.

References

  1. A. M. Kagan, Yu. V. Linnik, and C. R. Rao, Characterization Problems of Mathematical Statistics (Wiley, New York, 1973; Nauka, Moscow, 1972).

    Google Scholar 

  2. R. L. Hall, Aequationes Math. 8, 281–286 (1972).

    MATH  MathSciNet  Article  Google Scholar 

  3. J. A. Baker, Aequations Math. 11, 154–162 (1974).

    MATH  Article  Google Scholar 

  4. K. Lajko, Period. Math. Hung. 11(3), 187–195 (1980).

    MATH  MathSciNet  Article  Google Scholar 

  5. S. Haruki, Period. Math. Hung. 15(3), 181–187 (1984).

    MATH  MathSciNet  Article  Google Scholar 

  6. G. M. Feldman and P. Graczyk, J. Theor. Probab. 13, 859–869 (2000).

    MATH  MathSciNet  Article  Google Scholar 

  7. G. M. Feldman, Probab. Theory Relat. Fields 126(1), 91–102 (2003).

    MATH  Article  Google Scholar 

  8. G. M. Feldman and P. Graczyk, Teor. Veroyatn. Ee Primen. 49, 596–601 (2004).

    MATH  MathSciNet  Google Scholar 

  9. K. R. Parthasarathy, Probability Measures on Metric Spaces (Academic, New York, 1967).

    MATH  Google Scholar 

  10. S. F. Kozhukhov, Izv. Vyssh. Uchebn. Zaved., Mat., No. 12, 14–19 (1980).

  11. L. Corwin, J. Funct. Anal. 5, 412–427 (1970).

    MATH  MathSciNet  Article  Google Scholar 

  12. G. M. Feldman, Arithmetic of Probability Distributions and Characterization Problems on Abelian Groups (Am. Math. Soc., Providence, RI, 1993).

    MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Published in Russian in Doklady Akademii Nauk, 2006, Vol. 410, No. 4, pp. 453–456.

The article was translated by the authors.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mironyuk, M.V., Feldman, G.M. The Skitovich-Darmois equation in the classes of continuous and measurable functions. Dokl. Math. 74, 700–703 (2006). https://doi.org/10.1134/S1064562406050218

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S1064562406050218

Keywords

  • Satisfying Condition
  • DOKLADY Mathematic
  • Compact Abelian Group
  • Corwin
  • Aequationes Math